RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 171–180 (Mi tmf4607)  

This article is cited in 5 scientific papers (total in 5 papers)

Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation

A. A. Vlasov, A. A. Logunov


Abstract: Exact solution of the complete system of equations of relativistic theory of gravitation is found for a rotating body in the axial-symmetric case. The existence of gravitational slowing down in the neighbourhood of horizon is proved. Due to this mechanism probe bodies fall down on the horizon infinitely long without being rolled around the horizon.

Full text: PDF file (880 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 118–125

Bibliographic databases:

Received: 16.12.1985

Citation: A. A. Vlasov, A. A. Logunov, “Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation”, TMF, 70:2 (1987), 171–180; Theoret. and Math. Phys., 70:2 (1987), 118–125

Citation in format AMSBIB
\Bibitem{VlaLog87}
\by A.~A.~Vlasov, A.~A.~Logunov
\paper Exterior axisymmetric solution for a~rotating body in the relativistic theory of gravitation
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 171--180
\mathnet{http://mi.mathnet.ru/tmf4607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894464}
\zmath{https://zbmath.org/?q=an:0621.53061}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 118--125
\crossref{https://doi.org/10.1007/BF01039200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4607
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Karabut, Yu. V. Chugreev, “Exterior axisymmetric solution for a rotating charged body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 78:2 (1989), 217–223  mathnet  crossref  mathscinet  isi
    2. P. V. Karabut, Yu. V. Chugreev, “Uniqueness of exterior axisymmetric solution for a rotating charged body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 79:3 (1989), 611–618  mathnet  crossref  mathscinet  isi
    3. M. V. Gorbatenko, “Equations of motion of rotating bodies in general relativity in the post-Newtonian approximation”, Theoret. and Math. Phys., 101:1 (1994), 1245–1253  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Vlasov, “Gravitational field of rotating massive spherical cover in RTG”, Theoret. and Math. Phys., 106:2 (1996), 261–264  mathnet  crossref  crossref  zmath  isi
    5. M. V. Gorbatenko, T. M. Gorbatenko, “Can the Kerr Solution Be Found by the Einstein–Infeld–Hoffmann Method?”, Theoret. and Math. Phys., 140:1 (2004), 1028–1042  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:338
    Full text:116
    References:52
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020